Alert archive / Kentucky / Wind Advisories in 2014
Wind Advisory 2, NWS Paducah, KY
NWS Paducah, KY issued this wind advisory at Feb 19, 2014, 8:19 PM CST for 4 states. It took effect at Feb 20, 2014, 9:00 AM CST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Feb 19, 2014, 8:19 PM CST (02:19 UTC)
- In effect from
- Feb 20, 2014, 9:00 AM CST
- Expired
- Feb 21, 2014, 12:00 AM CST
- In force
- 15 hr
- Issued by
- NWS Paducah, KY
All 58 counties
Alexander County, IL, Edwards County, IL, Franklin County, IL, Gallatin County, IL, Hamilton County, IL, Hardin County, IL, Jackson County, IL, Jefferson County, IL, Johnson County, IL, Massac County, IL, Perry County, IL, Pope County, IL, Pulaski County, IL, Saline County, IL, Union County, IL, Wabash County, IL, Wayne County, IL, White County, IL, Williamson County, IL, Gibson County, IN, Pike County, IN, Posey County, IN, Spencer County, IN, Vanderburgh County, IN, Warrick County, IN, Ballard County, KY, Caldwell County, KY, Calloway County, KY, Carlisle County, KY, Christian County, KY, Crittenden County, KY, Daviess County, KY, Fulton County, KY, Graves County, KY, Henderson County, KY, Hickman County, KY, Hopkins County, KY, Livingston County, KY, Lyon County, KY, Marshall County, KY, McCracken County, KY, McLean County, KY, Muhlenberg County, KY, Todd County, KY, Trigg County, KY, Union County, KY, Webster County, KY, Bollinger County, MO, Butler County, MO, Cape Girardeau County, MO, Carter County, MO, Mississippi County, MO, New Madrid County, MO, Perry County, MO, Ripley County, MO, Scott County, MO, Stoddard County, MO, Wayne County, MO
The radar
The Paducah radar (KPAH), 43 km from the middle of the area, began a volume at 02:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 228 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1918 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 222 m²/s²
- 0-3 km storm-relative helicity
- 203 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406 WWUS73 KPAH 200219 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 819 PM CST WED FEB 19 2014 ILZ075>078-081>083-085>087-089>091-093-094-INZ081-082-085>088- KYZ001>022-201030- /O.NEW.KPAH.WI.Y.0002.140220T1500Z-140221T0600Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE- WILLIAMSON-SALINE-GALLATIN-JOHNSON-POPE-HARDIN-PULASKI-MASSAC- GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN- CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY- CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN- HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN... HARRISBURG...SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON 819 PM CST WED FEB 19 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO MIDNIGHT CST THURSDAY NIGHT. * TIMING...THURSDAY AND THURSDAY EVENING. * WINDS...DURING THE DAY...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45 MPH. IN THE EVENING...JUST BEHIND A STRONG COLD FRONT...WEST WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50 MPH. THESE WILL BE GRADIENT...NON THUNDERSTORM WINDS. * IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND. SOME TREE LIMBS COULD COME DOWN. DRIVING WILL BE IMPACTED... ESPECIALLY HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$ ILZ080-084-088-092-MOZ076-086-087-100-107>112-114-201030- /O.NEW.KPAH.WI.Y.0002.140220T1500Z-140221T0200Z/ PERRY IL-JACKSON-UNION IL-ALEXANDER-PERRY MO-BOLLINGER- CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...PINCKNEYVILLE...CARBONDALE... JONESBORO...CAIRO...PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU... PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD... SIKESTON...CHARLESTON...NEW MADRID 819 PM CST WED FEB 19 2014 ...WIND ADVISORY IN EFFECT FROM 9 AM TO 8 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM TO 8 PM CST THURSDAY. * TIMING...THURSDAY AND EARLY THURSDAY EVENING. * WINDS...DURING THE DAY...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45 MPH. IN THE EVENING...WEST WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50 MPH. THESE WILL BE GRADIENT...NON THUNDERSTORM WINDS. * IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND. SOME TREE LIMBS COULD COME DOWN. DRIVING WILL BE IMPACTED... ESPECIALLY HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$ NOLES
2 follow-up statements
713 WWUS73 KPAH 201009 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 409 AM CST THU FEB 20 2014 ILZ075>078-081>083-085>087-089>091-093-094-INZ081-082-085>088- KYZ001>022-202200- /O.CON.KPAH.WI.Y.0002.140220T1500Z-140221T0600Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE- WILLIAMSON-SALINE-GALLATIN-JOHNSON-POPE-HARDIN-PULASKI-MASSAC- GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN- CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY- CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN- HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN... HARRISBURG...SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON 409 AM CST THU FEB 20 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO MIDNIGHT CST TONIGHT. * TIMING...TODAY AND THIS EVENING. * WINDS...DURING THE DAY...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45 MPH. IN THE EVENING...JUST BEHIND A STRONG COLD FRONT... WEST WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50 MPH. THESE WILL BE GRADIENT...NON THUNDERSTORM WINDS. * IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND. WITH THE VERY SATURATED GROUND OVER MUCH OF THE REGION...SOME TREES MAY BE UPROOTED BY THE PERSISTENT STRONG WINDS THIS EVENING. DRIVING WILL BE IMPACTED... ESPECIALLY HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$ ILZ080-084-088-092-MOZ076-086-087-100-107>112-114-202200- /O.CON.KPAH.WI.Y.0002.140220T1500Z-140221T0200Z/ PERRY IL-JACKSON-UNION IL-ALEXANDER-PERRY MO-BOLLINGER- CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...PINCKNEYVILLE...CARBONDALE... JONESBORO...CAIRO...PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU... PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD... SIKESTON...CHARLESTON...NEW MADRID 409 AM CST THU FEB 20 2014 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING TO 8 PM CST THIS EVENING. * TIMING...TODAY AND EARLY THIS EVENING. * WINDS...DURING THE DAY...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45 MPH. IN THE EVENING...WEST WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50 MPH. THESE WILL BE GRADIENT...NON THUNDERSTORM WINDS. * IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND. WITH THE VERY SATURATED GROUND OVER MUCH OF THE REGION...SOME TREES MAY BE UPROOTED BY THE PERSISTENT STRONG WINDS THIS EVENING. DRIVING WILL BE IMPACTED... ESPECIALLY HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$ DRS
473 WWUS73 KPAH 202200 NPWPAH URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PADUCAH KY 400 PM CST THU FEB 20 2014 ILZ075>078-081>083-085>087-089>091-093-094-INZ081-082-085>088- KYZ001>022-210600- /O.CON.KPAH.WI.Y.0002.000000T0000Z-140221T0600Z/ JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE- WILLIAMSON-SALINE-GALLATIN-JOHNSON-POPE-HARDIN-PULASKI-MASSAC- GIBSON-PIKE-POSEY-VANDERBURGH-WARRICK-SPENCER-FULTON-HICKMAN- CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY- CRITTENDEN-LYON-TRIGG-CALDWELL-UNION KY-WEBSTER-HOPKINS-CHRISTIAN- HENDERSON-DAVIESS-MCLEAN-MUHLENBERG-TODD- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN... HARRISBURG...SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN... MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG...POSEYVILLE... EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN...CLINTON... BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON... MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON...MORGANFIELD... DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON...OWENSBORO... CALHOUN...GREENVILLE...ELKTON 400 PM CST THU FEB 20 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. * TIMING...TODAY AND THIS EVENING. * WINDS...THIS AFTERNOON...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45 MPH. IN THE EVENING...JUST BEHIND A STRONG COLD FRONT... WEST WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50 MPH. THESE WILL BE GRADIENT...NON THUNDERSTORM WINDS. * IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND. WITH THE VERY SATURATED GROUND OVER MUCH OF THE REGION...SOME TREES MAY BE UPROOTED BY THE PERSISTENT STRONG WINDS THIS EVENING. DRIVING WILL BE IMPACTED... ESPECIALLY HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$ ILZ080-084-088-092-MOZ076-086-087-100-107>112-114-210200- /O.CON.KPAH.WI.Y.0002.000000T0000Z-140221T0200Z/ PERRY IL-JACKSON-UNION IL-ALEXANDER-PERRY MO-BOLLINGER- CAPE GIRARDEAU-WAYNE MO-CARTER-RIPLEY-BUTLER-STODDARD-SCOTT- MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...PINCKNEYVILLE...CARBONDALE... JONESBORO...CAIRO...PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU... PIEDMONT...VAN BUREN...DONIPHAN...POPLAR BLUFF...BLOOMFIELD... SIKESTON...CHARLESTON...NEW MADRID 400 PM CST THU FEB 20 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM CST THIS EVENING. * TIMING...TODAY AND EARLY THIS EVENING. * WINDS...THIS AFTERNOON...SOUTH 20 TO 30 MPH WITH A FEW GUSTS 45 MPH. IN THE EVENING...WEST WINDS 20 TO 40 MPH WITH A FEW GUSTS 45 TO 50 MPH. THESE WILL BE GRADIENT...NON THUNDERSTORM WINDS. * IMPACTS...LOOSE UNSECURED OUTDOOR OBJECTS WILL BE TOSSED AROUND. WITH THE VERY SATURATED GROUND OVER MUCH OF THE REGION...SOME TREES MAY BE UPROOTED BY THE PERSISTENT STRONG WINDS THIS EVENING. DRIVING WILL BE IMPACTED... ESPECIALLY HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE EXPECTED TO REACH 30 MPH OR GREATER FOR LONGER THAN ONE HOUR...OR WIND GUSTS ARE EXPECTED TO REACH 45 MPH FOR ANY DURATION. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this wind advisory went out at Feb 19, 6:38 PM CST, 1 hour 41 minutes earlier.
Area forecast discussion, Feb 19, 6:38 PM CST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 638 PM CST Wed Feb 19 2014 .UPDATE... ISSUED AT 638 PM CST WED FEB 19 2014 Just updated the gridded output. We seemed to have a diurnal tendency in the temps overnight. Will see the mercury rise after midnight as the warm front surges north across the area, along with rising dew points and increasing SSE winds with time. Will monitor the new model data coming in soon, and fine tune the forecast for the overnight into Thursday (if needed), including the severe weather potential, etc. Gradient winds may also be of concern outside of thunderstorm activity Thursday, including just behind the front. ..Noles.. && .SHORT TERM...(Tonight through Friday night) ISSUED AT 329 PM CST WED FEB 19 2014 The big news in the short term is the approach and passage of a strong cold front on Thursday with the potential of severe weather. Tonight a low pressure system will develop over the central plains. As the system begins to move northeast, a warm front extending eastward from the low will lift northward across the lower Ohio valley. There should be enough forcing, moisture, and elevated instability to produce scattered showers and thunderstorms across most of the area starting this evening. By 6 AM the low is forecast to be centered over southeast Kansas, north central Missouri around midday, then near the IL/WI border around 6 PM. As the low progresses northeastward, it will drag a strong cold front across the region. The front is expected to enter our far western counties around midday and clear our far southeast counties between 6-8 PM. Without going into too much detail, a number of severe weather parameters are expected to fall into place across our CWA prior to the frontal passage. It is expected to evolve into a low instability/high shear event which is rather typical for this time of year. With that said we expect a QLCS (Quasi-Linear Convective System) line of thunderstorms to develop out ahead of the front and progress eastward through the afternoon and possibly early evening hours. The main threat with any thunderstorms that become severe will be damaging wind gusts, but with impressive wind shear a few embedded tornadoes in the line are certainly not out of the question. The threat of storms becoming severe is expected to be generally east of a line from Perryville to Poplar Bluff Missouri, starting between 9 AM and noon, then progress eastward from there. The threat of showers and thunderstorms diminishes sharply from west to east through the evening hours with the passage of the front. Beyond that high pressure at the surface and near zonal flow aloft should keep things dry and a little cooler through the short term period. .LONG TERM...(Saturday through Wednesday) ISSUED AT 329 PM CST WED FEB 19 2014 Medium confidence in the long term. There will be a reinforcing cold front Saturday but it will be weak and I not confident there will be adequate moisture to have an impact. The latest run of the 12z wed ECMWF is much drier than the previous run with a tenth of water equivalent the 12z GEM is still the wettest with the GFS and NAM indicating dry. If anything did fall it would be snow probably flurries. However the forecast sounding for the GFS and ECMWF much too dry for anything to make it to the ground. In addition the extended init cut the pops to about half what was in the previous. So the drier trend seems to be the way to go but will monitor closely for any changes. The largest impact with the extended will be the cooling temps and dry air returning to the heartland. By early to mid week next week expect high in the 30s with lows in the 20s and possibly some teens. && .AVIATION... ISSUED AT 520 PM CST WED FEB 19 2014 Conditions should change rapidly this evening as a warm front south of the area through 06z, lifts rapidly NE across the region from 06z through 12z. That will shift ESE winds around to the South, with gusts 15 to 20+ kts expected to develop. Should see low end VFR to MVFR cigs develop with scattered convection possible as well. No mention early on in the TAFs given low probs and scattered coverage. Will update as needed. Thursday, most of the day will see strong winds 180-200 degrees 15 to 30 kts with increasing chances of convection through the day. Should see a pretty solid area of strong to possibly severe convection from along the Wabash River into west KY by 21z or so Thursday, moving quickly east of the region by 00z or shortly after. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. &&
Hazardous weather outlook, Feb 19, 3:28 PM CST, 4 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 328 PM CST WED FEB 19 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-201100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 328 PM CST WED FEB 19 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE FORECAST TONIGHT AS A WARM FRONT MOVES SOUTH TO NORTH ACROSS THE REGION. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY...NUMEROUS SHOWERS AND THUNDERSTORMS ARE FORECAST...WITH SEVERE THUNDERSTORM DEVELOPMENT POSSIBLE GENERALLY EAST OF A LINE FROM PERRYVILLE TO POPLAR BLUFF MISSOURI FROM MID TO LATE MORNING THROUGH EARLY EVENING. DAMAGING WIND IS THE PRIMARY HAZARD WITH SEVERE THUNDERSTORMS...HOWEVER LARGE HAIL AND ISOLATED TORNADOES ARE POSSIBLE. ADDITIONALLY...THE COMBINATION OF WELL SATURATED GROUND CONDITIONS AND POTENTIALLY HEAVY RAIN FROM ANY THUNDERSTORM ACTIVITY COULD RESULT IN LOCALIZED FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ON THURSDAY. JP
The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 20, 3:30 PM CST | Severe Thunderstorm Warning | PAH | Butler, Carter, Ripley | 30 min |
| Feb 20, 4:10 PM CST | Severe Thunderstorm Warning | PAH | Bollinger, Cape Girardeau | 35 min |
| Feb 20, 4:23 PM CST | Severe Thunderstorm Warning | PAH | Perry | 37 min |
| Feb 20, 4:30 PM CST | Tornado Warning | PAH | Perry | 30 min |
| Feb 20, 4:53 PM CST | Tornado Warning | PAH | New Madrid | 52 min |
| Feb 20, 5:06 PM CST | Severe Thunderstorm Warning | PAH | Cape Girardeau, Perry | 39 min |
| Feb 20, 5:09 PM CST | Severe Thunderstorm Warning | PAH | Cape Girardeau, Scott | 51 min |
| Feb 20, 5:20 PM CST | Tornado Warning | PAH | Mississippi | 25 min |
| Feb 20, 5:55 PM CST | Severe Thunderstorm Warning | PAH | Mississippi, New Madrid | 50 min |
| Feb 20, 4:44 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Jackson, Jefferson, Perry | 46 min |
| Feb 20, 4:50 PM CST | Tornado Warning | PAH | Franklin, Williamson | 40 min |
| Feb 20, 5:17 PM CST | Tornado Warning | PAH | Hamilton, Saline | 28 min |
| Feb 20, 5:33 PM CST | Severe Thunderstorm Warning | PAH | Franklin, Hamilton, Jackson, Jefferson, Perry, Saline and 3 more | 42 min |
| Feb 20, 5:41 PM CST | Tornado Warning | PAH | Edwards, Wabash, Wayne, White | 34 min |
| Feb 20, 4:49 PM CST | Severe Thunderstorm Warning | PAH | Christian, Todd | 41 min |
| Feb 20, 5:43 PM CST | Tornado Warning | PAH | Carlisle, Graves, Hickman | 32 min |
Nearby
Wind Advisories in Kentucky, 2014Wind Advisories in Illinois, 2014Wind Advisories in Missouri, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.